Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 95, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 15, 2017, 3:06 AM EST. It took effect at Dec 15, 2017, 3:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2017, 3:06 AM EST (08:06 UTC)
- In effect from
- Dec 15, 2017, 3:00 PM EST
- Expired
- Dec 16, 2017, 3:20 PM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
524 WHUS71 KCLE 150806 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 306 AM EST Fri Dec 15 2017 LEZ142>144-151615- /O.NEW.KCLE.SC.Y.0095.171215T2000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 306 AM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST SATURDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 10 AM EST Saturday. * WINDS...Southwest increasing to 15 to 25 knots today and becoming west. * WAVES...Building to 3 to 5 feet by late today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-151615- /O.NEW.KCLE.SC.Y.0095.171215T2000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 306 AM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST SATURDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 4 PM EST Saturday. * WINDS...Southwest increasing to 20 to 30 knots and becoming west this evening. * WAVES...Building to 6 to 9 feet by tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
7 follow-up statements
408 WHUS71 KCLE 151437 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 937 AM EST Fri Dec 15 2017 ...Cold front will move east across the area... .Low pressure will move east across the northern Great Lakes today. A trailing cold front will move east across Lake Erie later today. Winds will increase with the front and cause small craft conditions to develop. LEZ142>144-152245- /O.CON.KCLE.SC.Y.0095.171215T2000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 937 AM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...Building to 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-152245- /O.CON.KCLE.SC.Y.0095.171215T2000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 937 AM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...Building to 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
060 WHUS71 KCLE 152022 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 322 PM EST Fri Dec 15 2017 ...Cold front will move east across the area... .Low pressure will move east across the northern Great Lakes this evening. A trailing cold front over western Lake Erie will move east across the lake this evening. Winds will increase with the front and cause small craft conditions to develop. LEZ142>144-160430- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 322 PM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-160430- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 322 PM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ Lombardy
576 WHUS71 KCLE 152152 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 452 PM EST Fri Dec 15 2017 ...Cold front will move east across the area... .Low pressure will move east across the northern Great Lakes this evening. A trailing cold front over western Lake Erie will move east across the lake this evening. Winds will increase with the front and cause small craft conditions to develop. LEZ142>144-160600- /O.NEW.KCLE.LO.Y.0017.171215T2152Z-171216T0500Z/ /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 452 PM EST Fri Dec 15 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... The National Weather Service in Cleveland has issued a Low Water Advisory, which is in effect until midnight EST tonight. * WINDS...Southwest 15 to 25 knots with gusts up to 30 knots. * Water Levels...Water levels will fall below the critical mark for save navigation early this evening and remain below the critical mark through the evening before recovering. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ162>164-160500- /O.NEW.KCLE.LO.Y.0017.171215T2152Z-171216T0500Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 452 PM EST Fri Dec 15 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... The National Weather Service in Cleveland has issued a Low Water Advisory, which is in effect until midnight EST tonight. * Water Levels...Water levels will fall below the critical mark for save navigation early this evening and remain below the critical mark through the evening before recovering. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ145>149-160600- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 452 PM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
836 WHUS71 KCLE 160153 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 853 PM EST Fri Dec 15 2017 ...Cold front will move east across the area... .Low pressure will move east across the northern Great Lakes this evening. A trailing cold front over western Lake Erie will move east across the lake this evening. Winds will increase with the front and cause small craft conditions to develop. LEZ142>144-161000- /O.CAN.KCLE.LO.Y.0017.000000T0000Z-171216T0500Z/ /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 853 PM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... ...LOW WATER ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Low Water Advisory. * WINDS...Southwest 15 to 25 knots with gusts up to 30 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ162>164-160300- /O.CAN.KCLE.LO.Y.0017.000000T0000Z-171216T0500Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 853 PM EST Fri Dec 15 2017 ...LOW WATER ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Low Water Advisory. Water levels have risen back above the level for safe navigation and are expected to remain above the critical mark through the rest of the night. $$ LEZ145>149-161000- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 853 PM EST Fri Dec 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
713 WHUS71 KCLE 160850 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 350 AM EST Sat Dec 16 2017 LEZ142>144-161500- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 350 AM EST Sat Dec 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...Southwest 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-161700- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 350 AM EST Sat Dec 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
178 WHUS71 KCLE 161440 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 940 AM EST Sat Dec 16 2017 LEZ142>144-161545- /O.CAN.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 940 AM EST Sat Dec 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Southwest winds have diminished to 10 to 20 knots. $$ LEZ145>149-162100- /O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 940 AM EST Sat Dec 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 10 to 20 knots with gusts up to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
590 WHUS71 KCLE 162020 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 320 PM EST Sat Dec 16 2017 LEZ145>149-162130- /O.CAN.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 320 PM EST Sat Dec 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds have diminished to 10 to 15 knots and the waves have subsided to 1 to 3 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 12:46 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Dec 15, 12:46 AM EST, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1246 AM EST Fri Dec 15 2017 .SYNOPSIS... A weak ridge of high pressure over the local area will weaken tonight. Low pressure will move east across the northern Great Lakes Friday. A trailing cold front will extend south from the low as it moves east across the local area Friday. A warm front will lift north across the area Saturday as another low pressure system moves into the central Great Lakes and weakens. && .NEAR TERM /THROUGH TONIGHT/... Temps are tough tonight. Many areas are already into the single digits even with high clouds passing overheard. Think TOL may be about done dropping since a strato cu deck is closing in from the west. BJJ is a different story and may make a run for zero tonight. The back edge of the thicker cirrus is just about at the IN/OH border so clouds make actually decrease for a time overnight. With that in mind have lowered temps many areas. The snow showers in the far east continue to diminish. Previous...A cluster of lake effect snow showers continues to move east across northeast Ohio toward northwest Pennsylvania. The mean flow will gradually shift to a northwest and then westerly direction through the rest of the afternoon into the evening hours. Once the band sets up along the lake shore, there is the potential for more accumulating snow along the lake shore tonight. As the band shifts out over the lake Friday, a cold front will approach from the west. An swath of light snow will push southeast into the forecast area Friday afternoon with the best moisture and dynamics occurring over the eastern half of the forecast area. Snow accumulations during the day Friday and Friday night will be an inch or less in the western half of the area. Higher accumulations will take place in the northeast snowbelt as lake enhancement plays a role accumulating snow. Extreme western portions of the area like Toledo and Findlay will be less than an inch as mentioned and will see mostly a wind shift with the cold front. Temperatures will be a bit tricky tonight. Upstream over Michigan, temperatures plummeted to well below 0 degrees last night as skies cleared out in the wake of the low pressure. 850 MB temperatures dropped to -16 degrees over that area and cold air took place in that area. We are seeing clearing skies across the area tonight and I anticipate temperatures to plummet in the western half of the forecast area as the sun begins to set. I have temperatures dropping to around 10 degrees by 03z this evening over Toledo and Findlay and then leveling off. A similar drop will take a bit longer over the rest of the forecast area tonight. Keep in mind, some 850 MB warm air advection will take place up to -14 and winds will be west southwest. So, I don't anticipate the drops they had northwest of here to occur tonight. Highs will be quite a bit warmer Friday and Friday night as the cold arctic air lifts out and air mass behind cold front is not expected to be as cold. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... A front will stall across Lake Erie Saturday and gradually lift northeast as a warm front. The GFS is faster at moving the front east while the ECMWF is slower. Isentropic lift associated with the front will produce some light snow mainly over the eastern portion of the forecast area. The upper flow will become more southwesterly on Sunday and move a short wave northeast toward the region as temperatures moderate. 850 mb temperatures warm to near or above freezing so mainly light liquid precipitation is expected Sunday afternoon. Southwesterly flow aloft will continue Sunday night as the weak disturbance quickly exits the region. Above normal temperatures are expected Sunday night. && .LONG TERM /MONDAY THROUGH THURSDAY/... Good amount of uncertainty remains for the forecast next week, with GFS/ECMWF differences resulting in pop/p-type and temperature differences. Monday starts out with a surge of warmer air moving north across the region, with highs expected to reach 40 degrees Monday and Tuesday. Weak vort max pushing southeast across the Great Lakes will curtail the ridging, and may be a focus for some precip Monday and Monday night, although model signals are weak and inconsistent. GFS is much more energetic as with a cold front moving through Tuesday and Tuesday night, bringing widespread precip to the area changing from rain to snow. However, ECMWF remains split with the energy north and south of the region, and keeps the area relatively dry through this time frame. Will keep low chance pops in for this time frame, albeit with little confidence. Temperatures will turn cooler for Tuesday night through Wednesday night, but still around normal for this time of year. High pressure will build back into the area Wednesday night through Thursday, with a warming trend expected and mainly dry conditions, aside from any lingering lake effect snow across the snow belt. && .AVIATION /06Z Friday THROUGH Tuesday/... High level cloud cover continues to flow across most of the region with some lower end VFR clouds moving into NW Ohio. There is also some low end VFR cloud cover flowing off of Lake Erie into the vicinity of KERI. Expect to see the low end VFR cloud cover to spread eastward overnight. As a cold front approaches the area this afternoon expect to see ceilings lower. MVFR ceilings arrive across NW Ohio by afternoon and spread eastward. Some very light snow may develop from this lower cloud deck but do not anticipate any visibility issues. The main area of snow will develop over the lake mid to late afternoon and then spread onshore between KCLE and KERI around 00Z. The worst conditions (IFR) will occur around KERI. Light winds expected through sunrise then south to southwest winds increasing ahead of the front. Gusts 20 to 25 knots will become common. Winds shift more to the west in the wake of the front during the evening. OUTLOOK...Non-VFR possible Saturday across the area and again Sunday night into Monday. Non-VFR also possible in northeast Ohio and northwest Pennsylvania on Tuesday. && .MARINE... Tranquil conditions are expected tonight as high pressure slips by to the east. The pressure gradient will increase Friday as west to southwest winds increase. A small Craft Advisory will likely be needed Friday afternoon which will continue until Saturday afternoon as the next clipper moves by well to the north. A front will stall near the lake Saturday evening and lift northeast on Sunday as a warm front. The front will lift farther northeast early next as high pressure builds over the southeast states. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...Kubina/Lombardy SHORT TERM...LaPlante LONG TERM...Greenawalt AVIATION...Mullen MARINE...LaPlante
Hazardous weather outlook, Dec 14, 7:06 AM EST, 20 hours before
Hazardous Weather Outlook National Weather Service Cleveland OH 706 AM EST Thu Dec 14 2017 OHZ003-006>011-017>023-027>033-036>038-047-151215- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 706 AM EST Thu Dec 14 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-151215- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 706 AM EST Thu Dec 14 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-089-PAZ001>003-151215- Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 706 AM EST Thu Dec 14 2017 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another clipper storm system will move across the area Friday afternoon with lake effect snow developing in its wake. Light to moderate accumulations are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:41 AM EST | Winter Weather Advisory | CLE | Ashtabula | 36 hr |
| Dec 15, 4:52 PM EST | Low Water Advisory | CLE | 4 hr | |
| Dec 15, 2:56 PM EST | Lake Effect Snow Warning | CLE | Erie | 25 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.